Zedex P Syrup 100ml
By WOCKHARDT LIMITED
100ml Syrup in Bottle
Inclusive of all taxes
15 days return policyRead More
All the Products are packed and stored Safely
Zedex-P syrup contains a combination of Chlorpheniramine Maleate, Paracetamol (also called Acetaminophen), Phenylephrine, Sodium citrate and Menthol. It is used to treat the common cold and cough asso
ciated with fever. Zedex-P syrup should be taken as directed by the doctor and in doses and duration as prescribed. Inform your doctor if you are pregnant, planning a pregnancy or are breastfeeding and about all the medicines and supplements you take and all the conditions or diseases you suffer from before starting this medicine....
Uses of Zedex P Syrup 100ml
Zedex-P syrup is used for the treatment of the common cold and cough associated with fever.
Contraindications of Zedex P Syrup 100ml
- If you are allergic to any of the ingredients of the Zedex-P syrup.
- If you have taken medicines for brain disorders such as rasagiline in the last 14 days.
- If you are suffering from high blood pressure or heart disease.
- If you have problems with your liver or kidneys.
- If you have diabetes, increased pressure inside the eyes (glaucoma).
- If you are suffering from an overactive thyroid gland and breathing problems like bronchitis.
- If you have trouble in urination due to an enlarged prostate gland.
Side effects of Zedex P Syrup 100ml
Precautions and Warnings of Zedex P Syrup 100ml
Can I take the Zedex-P syrup during pregnancy?
Zedex-P syrup should not be used during pregnancy as it is unsafe and may cause harm to the unborn baby. If you are pregnant or think you may be or are planning for a baby, you should consult your doctor before starting this medicine.
Can I take the Zedex-P syrup while breastfeeding?
Components of the Zedex-P syrup pass into the breastmilk in small quantities. Thus, it should not be used unless considered essential by your doctor.
Can I drive if I have consumed the Zedex-P syrup?
You should be cautious while driving a vehicle or operating heavy machinery as the Zedex-P Syrup may make you feel dizzy and sleepy.
Can I consume alcohol with the Zedex-P syrup?
You should avoid consuming alcohol while taking the Zedex-P syrup, as it may worsen the side effects such as dizziness or nausea.
Other General Warnings
Talk to your doctor if
- You develop an allergic reaction after taking the Zedex-P syrup.
- You are already taking medicines to treat your mental health problems, as they can enhance drowsiness.
- You are experiencing drowsiness or nervousness.
- You are pregnant or are breastfeeding.
- You have asthma or any airway obstruction problems.
- You have a kidney or liver disease.
- You have a history of fits or seizures.
- You are suffering from chronic malnutrition.
- You have a history of tumours in the adrenal gland.
- You have a blockage in your stomach and intestine.
- You do not notice any improvement in your condition after using the Zedex-P syrup for a week.
Mode of Action of Zedex P Syrup 100ml
How Does It Work?
- Zedex-P syrup works by the combined action of its components.
- Chlorpheniramine maleate acts by blocking the action of histamine a natural substance produced by the body during an allergic reaction and improves allergic symptoms like sneezing, watery eyes, throatirritation....Read more
- Phenylephrine acts as a vasoconstrictor, it shrinks or constricts the blood vessels in the nasal passage and improves congestion.
- Paracetamol (also called Acetaminophen) works by interfering with the production of a chemical called prostaglandins, which is responsible for the fever, swelling and sensation of pain. It also acts on the area of the brain which is responsible for controlling body temperature....Read more
- Sodium citrate is a mucolytic agent which decreases the consistency of this mucous and makes it thin. Thus, these agents help to remove this mucous from the windpipe and lungs and improves the patient’s condition....Read more
- Menthol provides a cooling effect on the throat and sensory nerves.
Directions for Use of Zedex P Syrup 100ml
- Zedex-P syrup should be taken as directed by the doctor.
- Shake it well before use.
- Read the instructions on the bottle before usage.
- Do not consume the syrup directly from the bottle.
- Use a measuring cup, spoon or dropper for the exact quantity.
Interactions of Zedex P Syrup 100ml
Interactions with other medicines
- Some medicines can affect the way the Zedex-P syrup works or this medicine itself can reduce the effectiveness of other medicines taken at the same time.
- Tell your doctor about all the medicines, supplements or herbals you are currently taking or might take to avoid any possible interaction.
- Especially, if you are taking medicines used to treat your high blood pressure, mental health problems, heart problems.
- Phenytoin and ergot containing medicines should not be consumed along with the Zedex-P syrup as it can lead to toxicity.
- Other medicines like medicines to induce sleep or anti-anxiety medicines and certain painkillers should be used as they can induce sedation.
Storage and disposal of Zedex P Syrup 100ml
- Zedex-P syrup should be stored at room temperature protected from moisture and heat.
- Keep it out of the reach and sight of children and pets.
Dosage of Zedex P Syrup 100ml
Symptoms of an overdose may include nausea, vomiting, stomach pain, irregular heartbeat, hallucinations, fits, unconsciousness. Seek urgent medical help if you experience any of the symptoms or feel y
ou have taken the Zedex-P syrup....
Missed a Dose
In case you’ve missed taking any dose of the Zedex-P syrup, take it as soon as you remember it. If it is almost time for the next dose, then skip the missed dose. Avoid taking a double dose to compens
ate for the missed dose....
Frequently Asked Questions (FAQs)
Q: Does Zedex-P syrup cause drowsiness?
A: Yes, you may sometimes experience sleepiness or drowsiness as a side effect of the Zedex-P syrup.
Q: Is Zedex-P syrup effective?
A: Zedex-P syrup is effective if taken at the dose and duration advised by your doctor. If you stop taking this medicine once you start feeling good, there are chances that the symptoms may reoccur.
- KOLQ -AF Oral Drops [Internet]. Bluecrosslabs.com. 2021 [cited 21 August 2021]
- Paracetamol 250mg/5ml Oral Suspension [Internet]. 2021 [cited 21 August 2021]
- Sodium Citrate-Citric Acid Oral: Uses, Side Effects, Interactions, Pictures, Warnings & Dosing - WebMD [Internet]. Webmd.com. 2021 [cited 21 August 2021]
- Menthol Cough Mucous Membrane: Uses, Side Effects, Interactions, Pictures, Warnings & Dosing - WebMD [Internet]. Webmd.com. 2021 [cited 21 August 2021]
Other Products from this Brand
|You Save||₹12.37 (15% on MRP)|
|Best Offer||Use Code: 18SAVE & get 18% discount|
|Contains||Chlorpheniramine Maleate(0.5 Mg),Phenylephrine(5.0 Mg),Sodium Citrate(60.0 Mg),Menthol(1.0 Mg),Paracetamol / Acetaminophen(125.0 Mg)|
|Uses||Fever, common cold and cough|
|Side effects||Drowsiness, headache, nausea|
Last Updated on: 27 Aug 2021 | 11:52 AM (IST)
Please add item(s) to proceed
Offers Just for you
Flat 20% off + 20% cashback on your 1st medicine order
1 Lakh+ Products
100% secure and trusted payment protection
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved